Jaundice

Friday 25 January 2008

Urine going back to a normal color.  Kayla now takes Omega 3,6,9 oil and Parsley tea.  The tea is specifically for the kidneys. So simple to make. Take 1 bunch of fresh Parsley from the grocer. Put a pot of water to boil on the stove. Rinse Parsley. When water is in a full boil dump in the parsley and time for three minutes. When time is up remove pot from heat and allow to cool. Throw away the parsley and the remaining tea will be a pale green color. This tea is gentle and wonderful for kidney/liver health. We will do this whenever Kayla’s skin starts to turn yellow, a condition called Jaundice.

Definition of Jaundice: noun 

  1. a medical condition with yellowing of the skin or whites of the eyes, arising from excess of the pigment bilirubin and typically caused by obstruction of the bile duct, by liver disease, or by excessive breakdown of red blood cells. From Dictionary.com
    In addition to that definition I feel that the stress of chemo can also cause Jaundice or skin yellowing because the body has a hard time digesting such hard chemicals. The parsley obviously helps.

Saturday January 26th 2008.  Kayla slept most of the day today.  Friends came over in the evening and it was so nice to have adult company.

Sunday January 27th 2008.  Kayla was up at 11:00 am and then went back to bed because she had a stomach ache,  Later a friend came over and she had the chance to play with another child.

   Monday January 28th 2008.  Clinic day!  Kayla got chemo at the clinic and while we were there the doctor approved amino acids, Glucosamine & Condrointin for her bones and we are trying ant acids for her stomach aches.  At night Kayla was up at 2:00 and 4:00 in the morning in pain with her stomach.  She would not let me try and give her something for the stomach pain.  The amino acid supplement that the doctor approved is specifically Master Amino Acid Pattern.  This contains the 8 amino acids that are essential to life.  A chiropractic friend recommended these saying that they will help Kayla’s liver.  The website is www.bodyhealth.com

We have not seen results from the Master Amino Acid Pattern supplement yet, will let you know.

Chemo Kayla is on or will be on and their side effects;

Cytarabine: affects liver, nausea, low blood counts.

Vincristine: constipation, neuropathy (nerve pain), abdominal pain, vision.  

Asparaginase: liver and pancreatic abnormalities, high blood sugar, thirst.

Methotrexate: kidney damage, headaches, mouth sores.

The above is just notes I wrote for myself on the side effects of these chemo’s so that I could do further research on them.  It actually makes me physically ill when I read this stuff.  It is nerve racking to say the least.

About the author

Deb Witter

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Copyright © 2017 Deb Witter